# SDR IPXA2024092608610

- Difficulty date: September 26, 2024
- Submitted: September 26, 2024
- Operation: Air carrier
- Aircraft: N165UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0854
- Aircraft time: 24,190 hours, 14,512 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Deteriorated
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*SDR FILED OPEN* FAULT: APG-Z800 CREW ENTRY DOOR, DOOR ARM W/CIC DETERIORATED; NO DOT. JR-117. APPROVED
